Skip to content

Formula Suggestions

We are migrating to suggestions.medcalx.ch, please head over there!

4976 results found

  1. Score de Tisdale

    Escala para definir uso de hidroxocloroquina en caso de que el médico así lo decida pese a baja evidencia.

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  2. Scare

    Escala de news 2

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  3. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  4. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  5. Critères de Vittel

    Critères de gravité à rechercher chez un polytraumatisé et permet de classer les malades en trois catégories :
    – instable ;
    – critique ;
    – potentiellement grave.

    Riou B, Thicoïpé M, Atain-Kouadio P, et al. Comment évaluer la gravité ? In : Samu de France, éditeur. Actualités en réanimation préhospitalière : le traumatisé grave. Paris : SFEM Éditions ; 2002. p. 115-28.

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  6. Bohr

    Cálculo de espacio muerto, Bohr

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  7. Tirads Score

    Risikoeinschätzung von Schilddrüsenknoten im Sono

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  8. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  9. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  10. Diabetes

    Fórmula para calcular riesgo de diabetes

    QDIABETES

    https://qdiabetes.org

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  11. CAT-Score

    Cancer-associated Thrombosis-Score

    Quelle: The Lancet Haematology 2018; 5: e289-98; doi:10.1016/S2352-3026(18)30063-2

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  12. NUTRIC SCORE

    Índice de riesgo de nutrición entéralo, se puede mantener más de 48 horas en ayuno post intubado

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  13. Heart Failure with Preserved Ejection Fraction Score

    I can’t find this on my MedCalc app and wonder is this because I need to up date it?

    John Barton

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  14. MD

    Please add this Screeing form to the app

    MDQ form for screening for bipolar disorders

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  15. FRAIL

    Cuestionario simple con respuestas dicotomicas tipo si-no, para medir fragilidad en geriatría. Compuesta por 5 items (fatigabilidad, resistencia, deambulación, comorbilidad y pérdida de peso) en la que cada respuesta afirmativa es valorada con 1 punto, se considera fragilidad puntuaciones ≥ a 3 y prefragilidad 1 o 2 puntos.

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  General  ·  Admin →
  16. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  17. Score d’Apfle

    Évaluation risque NVPO

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  18. Hscore

    Need to calculate H score for secondary HLH in COVID patients

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  19. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  Admin →
  20. NEWS2

    national early warning score 2

    1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →

Formula Suggestions

Categories